Stomache cramps

Discussion in 'Side-Effects of Duromine' started by kazmic, May 11, 2012.

  1. kazmic

    kazmic New Member
    Registered

    Joined:
    May 11, 2012
    Messages:
    3
    Likes Received:
    2
    I am 121kgs and today I started on Duromine 30mg...2 hours later I had severe cramps and sweating. I was doubled over and it felt like someone was stabbing me in my stomach.
    this lasted about 40 minutes and eased gradually its now 4 hours since I took it and have a tender stomach with occasional cramping. I have rung my dr and waiting for him to call back as to whether I should continue or stop
    taking the pills or maybe go to a lower dose.
     
  2. kazmic

    kazmic New Member
    Registered

    Joined:
    May 11, 2012
    Messages:
    3
    Likes Received:
    2
    after this first episode I had no more problems...I did not get energy like lots of people have said and I can't even tell I am on it. I have lost about 3 kgs in 30 days but I would of expected to lose that much anyway since I am also dieting and exercising.
     
  3. Kirsty87

    Kirsty87 New Member
    Registered

    Joined:
    May 31, 2012
    Messages:
    27
    Likes Received:
    1
    I'm glad you have had no more problems. Have you asked your doctor about upping to the 45mg tablet? Maybe the 30mg isn't enough??
    Good luck!! :) and let us know how you go!